MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® ALL PURPOSE URETHRAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® ALL PURPOSE URETHRAL CATHETER
Model Number 0094140
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the red rubber intermittent catheter was flimsy and the patient felt that it was made differently.Per follow up via phone on (b)(6) 2021 the customer noticed a change in the catheters they used for years.The catheters were flimsy which makes them difficult to use.They feel like the diameter was smaller than the indicated 14 fr.
 
Event or Problem Description
It was reported that the red rubber intermittent catheter was flimsy and the patient felt that it was made differently.Per follow up via phone on 17aug2021 the customer noticed a change in the catheters they used for years.The catheters were flimsy which makes them difficult to use.They feel like the diameter was smaller than the indicated 14 fr.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the device meets specifications.The product was used for treatment purposes.The product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.A red all purpose catheter was returned unopened in original packaging.No visual defects were noted.A dhr review was not required as the investigation was unconfirmed.As the reported event is unconfirmed a risk review and labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the actual/suspected device was inspected.

Brand Name
BARD® ALL PURPOSE URETHRAL CATHETER
Common Device Name
URETHRAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12448826
Report Number1018233-2021-05543
Device Sequence Number16971281
Product Code KOD
UDI-Device Identifier00801741034022
UDI-Public(01)00801741034022
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2025
Device Model Number0094140
Device Catalogue Number0094140
Device Lot NumberNGEX3236
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;